# SDR A6WA201040454

- Difficulty date: June 17, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R3505325
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR FWD LOWER 4 CHANNEL TRACK BRACKET CRACKED FROM RIVET HOLE, REPLACED TRACT BRACKET IAW SRM 51-42-06, 51-40-11, 51-41-02 AND AMM 51-23-00, 51-21-11.
